Strong stochastic transitivity in a multidimensional probabilistic unfolding model

Th Bezembinder, P. Bossuyt

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

Zinnes and Griggs' multidimensional probabilistic unfolding model ((1974) Psychometrika, 39, 327-350) is shown to satisfy strong stochastic transitivity. The proof of this fact rests on a well-known property of the noncentral chi-square distribution and does not depend on the dimensionality of the space in which individuals' ideals and choice objects are represented.

Original languageEnglish
Pages (from-to)496-499
Number of pages4
JournalJournal of Mathematical Psychology
Volume33
Issue number4
DOIs
Publication statusPublished - Dec 1989
Externally publishedYes

Cite this